RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1995, Volume 31

A B C D E F G I J K L M N O P R S T U V Y Z Full List
O. V. Telkovskaya, see S. P. Kurdyumov
Differ. Uravn., 1995, Volume 31:10,  1722–1733
A. L. Teptin
On the oscillation of the spectrum of a multipoint boundary value problem
Differ. Uravn., 1995, Volume 31:8,  1370–1380
R. M. Teshev, D. S. Ushkho
On limit cycles and separatrices of a quadratic system
Differ. Uravn., 1995, Volume 31:6,  1096–1097
V. F. Tishkin, see E. V. Voskresenskii
Differ. Uravn., 1995, Volume 31:3,  547
E. L. Tonkov
Problems on the control of Lyapunov exponents
Differ. Uravn., 1995, Volume 31:10,  1682–1686
E. L. Tonkov, see S. N. Popova
Differ. Uravn., 1995, Volume 31:2,  228–238
E. L. Tonkov, see S. N. Popova
Differ. Uravn., 1995, Volume 31:4,  723–724
Tran Duc Van, H. Nguyễn, R. Gorenflo
The existence of global quasiclassical solutions of the Cauchy problem for Hamilton–Jacobi equations
Differ. Uravn., 1995, Volume 31:4,  672–676
V. V. Trefilov
Letter to the editors: “On a system of basis functions for linear differential equations” [Differentsial'nye Uravneniya 30 (1994), no. 12, 2186–2187, 2208, (1995); MR1383728]
Differ. Uravn., 1995, Volume 31:11,  1939
S. A. Treskov, see E. P. Volokitin
Differ. Uravn., 1995, Volume 31:10,  1759–1761
S. I. Trofimchuk
Almost periodic solutions of linear abstract impulse systems
Differ. Uravn., 1995, Volume 31:4,  602–612
W. C. Troy, see L. A. Peletier
Differ. Uravn., 1995, Volume 31:2,  327–337
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019